# SDR SWIA202163261

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 42,886 hours, 36,405 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: None
- Part number: DMN4174
- Condition: Unreliable
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

D: DUE TO ODI EVENT THIS ACFT REQUIRES SR. MANAGEMENT APPROVAL TO BE RETURNED TO SERVICE / C: MCI   / UNRELIABLE LOCALIZER IN SBN RUNWAY 9R. LOCALIZER WAS ERRATIC ON TWO ATTEMPTS. DEC 29, 2021  STATION: FWA -- RECIEVED APPROVAL FOR RETURN TO SERVICE FROM STEVEN BUGALA AS REQUIRED  / THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24085713 WITH THE FOLLOWING CORRECTIVE ACTION: "CHECKED LOCALIZER INDICATIONS PER AMM 34-51-00, FOUND SOME ERRATIC DEVIATION ON BOTH CA AND FO SIDES. INSPECTED COAX CONNECTIONS TO AND FROM VOR/LOC ANTENNA COUPLER, NO ISSUES FOUND. REMOVED AND REPLACED VOR/LOC ANTENNA COUPLER PER AMM 34-51-04. OPS CHECK GOOD AT THIS TIME.  AIRCRAFT REMAINS CAT II STATUS PER TASK CARD 34-220-1021-SKY. / CALIBRATED TOOLING: IFR 4000 S/N: 1000684929 DUE: JUL 2022"
